Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease.

Jean Fields is a 72-year-old client who has been diagnosed with hyperthyroidism due to Graves’ disease. Her husband of 52 years died of lung cancer 2 weeks ago, and she has been dealing with extreme emotional upset and grief. She has been admitted to the hospital with fatigue, weakness, fever, tachycardia, and dehydration.

  1. What is a possible cause of Ms. Fields’ symptoms? What questions would the nurse need to ask Ms. Fields to help determine factors that may have contributed to her condition?
  2. Ms. Fields is prescribed propylthiouracil (PTU) every 8 hours. What should the nurse include in teaching Ms. Fields about this drug?
  3. Ms. Fields is prescribed propranolol in addition to the PTU. She asks why two different drugs are necessary. How should the nurse respond?

Must use APA format when referencing 

Get Help for All Your Academic Writing Assignments. We are here to make your academic life more successful and less stressful. Over 10 years, we deliver the promised services. Think wise, buy custom essay! Just tell us “Quickly write my essay!” and provide us with the details of the order and instructions – we will make sure it will be completed on time by our professional writing team

Are you finding it difficult to write your essays, research papers or term papers. Hold on – expert help is on the way!

PLACE YOUR ORDER